en
Scientific article
English

Minimal sumsets in infinite abelian groups

Published inJournal of algebra, vol. 287, no. 2, p. 449-457
Publication date2005
Abstract

We give a closed formula for the minimal sumset size function μG(r, s) = min{|A +B|: A,B ⊂ G, |A| = r, |B| = s} of an arbitrary (possibly infinite) abelian group G.

Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Minimal sumsets in infinite abelian groups. In: Journal of algebra, 2005, vol. 287, n° 2, p. 449–457. doi: 10.1016/j.jalgebra.2005.02.014
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0021-8693
703views
0downloads

Technical informations

Creation10/20/2010 9:00:00 AM
First validation10/20/2010 9:00:00 AM
Update time03/14/2023 4:07:51 PM
Status update03/14/2023 4:07:51 PM
Last indexation01/15/2024 9:44:27 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack